The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (298 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 4, 2003, pp. 843–861
DOI: 10.4171/ZAA/1176

Published online: 2003-12-31

Fixed Point Theorems for Decomposable Multi-Valued Maps and Applications

Radu Precup[1]

(1) University of Cluj-Napoca, Romania

We present fixed point theorems for weakly sequentially upper semicontinuous decomposable non--convex-valued maps. They are based on an extension of the Arino-Gautier-Penot Fixed Point Theorem for weakly sequentially upper semicontinuous maps with convex values. Applications are given to abstract operator inclusions in Lp spaces. An example is included to illustrate the theory.

Keywords: Multi-valued map, operator inclusion, functional-differential inclusion, fixed point, continuation principle, measure of non-compactness, weak topology

Precup Radu: Fixed Point Theorems for Decomposable Multi-Valued Maps and Applications. Z. Anal. Anwend. 22 (2003), 843-861. doi: 10.4171/ZAA/1176